MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned from the user facility; therefore, device evaluations are unable to be performed.Lot history review revealed this is the only complaint for corporate lot number gfbt1683.A dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned by the facility for further evaluation.It is known that approximately 332 days post index procedure, a fistulogram indicated the target lesion was reoccluded.An angioplasty procedure was performed and it was deemed successful.The investigator assessed the reocclusion event was not related to the study device or to the index procedure, but definitely related to the av access circuit.However, the lack of further information or the returned sample prevents both confirmation of the reported event and identification of a root cause(s).Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a post market approval study during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion in the right upper arm basilic vein swing point.Approximately 332 days post index procedure, reportedly fistulogram indicated the target lesion was reoccluded.Angioplasty was performed with successful result.The investigator assessed the reocclusion event was not related to the study device or to the index procedure, but definitely related to the av access circuit.

Brand Name
LUTONIX 035 AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8901924
Report Number3006513822-2019-00108
Device Sequence Number290722
Product Code PRC
UDI-Device Identifier00801741135521
UDI-Public(01)00801741135521
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2019
Device Model Number9010
Device Catalogue NumberLX35751060V
Device Lot NumberGFBT1683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight64